# SDR DLM88030522

- Difficulty date: June 6, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N947DL
- Make and model: Doug MD-88
- Aircraft serial: 49878
- Aircraft time: 37,280 hours, 29,791 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: SAAU308C
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT LEFT LAV SMOKE DETECTOR CHIRPING.  REPLACED SAME.
